MAUDE Adverse Event Report: ABBOTT VASCULAR 20/30 PRIORITY PACK ACCESSORY KIT; ACCESSORIES

ABBOTT VASCULAR 20/30 PRIORITY PACK ACCESSORY KIT; ACCESSORIES
Catalog Number 1000186
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation and use of the indeflator device, the housing of the device was leaking.When attempting to pressurize the indeflator, it would reach a certain pressure (6 atmospheres) and then it would lose pressure as if it were leaking or sucking air.The bottom of the device was leaking.There were no adverse patient effects and there was no clinically significant delay in the procedure.A new indeflator was used to complete the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported leak was unable to be confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.As the reported leak was unable to be confirmed during return analysis, it is possible that the connection port was not fully connected/tightened and/or the device being connected to was compromised thus resulting in the reported difficulties; however cannot be confirmed.The investigation was unable to determine a conclusive cause for the reported leak.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
20/30 PRIORITY PACK ACCESSORY KIT
Common Device Name
ACCESSORIES
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key18260518
Report Number2024168-2023-13421
Device Sequence Number15371723
Product Code MAV
UDI-Device Identifier08717648013614
UDI-Public08717648013614
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K961471
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number1000186
Device Lot Number60498707
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer01/02/2024
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown